Pediatric dermatology · 2010
Agminated Spitz nevi arising on a nevus spilus after chemotherapy.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Aida Khaled, Monia Kharfi, Ahlem Sellami, Dominique Hamel-Teillac, Becima Fazaa, Sylvie Fraitag, Ridha Kamoun Mohamed
Аннотация
Agminated Spitz nevus arising on a background of nevus spilus (NS) is a rare condition. We report here a further case in a child that is original because it is induced by chemotherapy. A 3-year-old boy presented 3 months after the onset of a chemotherapy for a vesico-prostatic rhabdomyosarcoma, multiple pigmented papulo-nodules located on the face, neck, chest wall, and the higher back. These lesions have arose on a pre-existent large congenital histologically confirmed nevus spilus extending along the face, neck, the left shoulder and the left chest wall. Histological examination of three excised nodules led to the diagnosis of Spitz nevus. Our patient may have a high risk for melanoma since he has many criteria predisposing to this risk. Some of these criteria are related to NS but we should also take into account the chemotherapy induction and the high number of Spitz nevi.